Aa
A
A
Close
Avatar universal
Urinary Problems/Leg Numbness
Hello,

I am a 34 year old female.  I have been experiencing some unusual symptoms, and I can't seem to get a clear answer as to what is going on.  I started having pain when I urinate.  I thought that perhaps it was a UTI.  I ended up in the ER when the pain in my lower back and abdomen started.  After a urine test revealed no UTI, but trace blood, I was sent for CT and my urine and blood sent to lab.  The CT revealed no kidney stones.  My urine had calcium oxade crystals (sp?) in it and my WBC count was up.  The doctor assumed that I had passed a kidney stone and told me to take it easy.  I have since returned home, and have not felt any relief.  The pain has gotten worse.  Now, when I bend down at the waist, cough, or take a wrong step, my legs go numb.  I can feel a pain in my hips that almost feels like a pinched nerve.  I am still having trouble starting and stopping the flow of urine, as it is very painful.  I am going more frequently, in small amounts, as well.  I can't help but think that the numbness (which is what is concerning me the most right now) is somehow associated with the rest of my symptoms.  I am unsure of which doctor to go to.  I would really love some advice, and your opinion on what it may be that I am dealing with.  I really appreciate the help.  Thanks so much.
Cancel
7 Answers
Page 1 of 1
Avatar universal
Do you have any rash or lession ?

Did you test for herpes before?

WB cell up means your body fight infection...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
No, no rashes or lesions.  Yes, I have been tested, during both of my pregnancies.  I do not have herpes.  WBC being high does indicate infection in some cases, it can indicate other things, as well.  Inflammatory diseases, anemia, some cancers, and a high level of stress.  So, I am looking at all things at this point.  Thanks for your reply =)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Your legs pain could be a recation from any mdeication?

Did you take any medication ?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Yes, I am on medication.  Nothing I have not taken before, and a couple of them I have been taking for months for an unrelated issue.  I am taking percocet now, but I have taken it many times before.  I will look up to see if there is any connection.  Thanks!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Did you take cipro or amoxicillin?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Nope, I am allergic to both =)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Me too and I think I got my nerve pain from both.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urology Community Resources
Top Urology Answerers
11369760 tn?1449507972
Blank
YardBull
Southwest , MI
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC